Approximate integration of non-linear differential equations of oscillatory motion with one degree of freedom
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 19-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_4_a2,
author = {V. I. Voilokov},
title = {Approximate integration of non-linear differential equations of oscillatory motion with one degree of freedom},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--32},
year = {1962},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_4_a2/}
}
TY - JOUR AU - V. I. Voilokov TI - Approximate integration of non-linear differential equations of oscillatory motion with one degree of freedom JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1962 SP - 19 EP - 32 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1962_4_a2/ LA - ru ID - IVM_1962_4_a2 ER -
V. I. Voilokov. Approximate integration of non-linear differential equations of oscillatory motion with one degree of freedom. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 19-32. http://geodesic.mathdoc.fr/item/IVM_1962_4_a2/